What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at May 1, 2:30 AM CST, 2 hours 30 minutes earlier.
Area forecast discussion, May 1, 2:30 AM CST, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
330 AM CDT Mon May 1 2017
.SHORT TERM...(Today through Wednesday)
Issued at 330 AM CDT Mon May 1 2017
The current primary concern is the ongoing major flooding,
mainly in parts of southern Illinois and southeast Missouri.
Details concerning this flooding are contained in the hydrology
section below.
Otherwise, a relatively quiet period is expected through Tuesday
night. The main story today will be gusty winds behind the cold
front which passed through our region overnight. A rather strong
cyclonic flow of cool, moist air will occur beneath the occluding
low pressure system to our north. The combination of steep low-
level lapse rates and plenty of moisture around 850 mb will lead
to widespread diurnal cumulus clouds by late this morning. A few
sprinkles are even possible, especially this afternoon. Although
the clouds will tend to limit surface heating and boundary layer
mixing, wind gusts in the 30 to 35 mph range are likely. A Lake
Wind Advisory will be issued, since May 1 is the start of our
seasonal Lake Wind Advisory product. The winds may have some
impact on flood recovery efforts as well.
Winds will subside slowly tonight as the gradient slackens a bit
and mixing heights lower. Skies will partially clear, and low
temps will fall into the mid and upper 40's.
Tuesday appears to be the most pleasant day of the week as
considerably drier air arrives from the west. Given the water-
logged ground, there may be more diurnal cumulus clouds than the
models indicate. However, it still looks at least partly sunny.
The sun will raise temps into the lower to mid 70's. Winds will
not be as strong as today, but it will become breezy in the
afternoon.
The next system will spread clouds across our region Tuesday
night, and then rain is likely in much of the area on Wednesday.
The general idea is that a warm front will become established over
the Tennessee Valley region on Wednesday. An overrunning flow of
warm moist air at 850 mb atop the cooler east surface flow should
generate areas of rain. The nam indicates a stronger 850 mb flow,
resulting in greater elevated instability and more thunder
potential. The 00z gfs is relatively weak in both regards. Much
of the rain will occur Wednesday night/Thursday (see long-term
section below).
.LONG TERM...(Wednesday night through Sunday)
Issued at 330 AM CDT Mon May 1 2017
Forecast confidence is quite high through the end of the work week,
with a large storm system slowly closing off over the region
Wednesday and then slowly lifting northeast Thursday into Friday.
Confidence decreases for the weekend into early next week.
An upper-level low will develop over the region Wednesday into
Wednesday night as a very intense full latitude ridge develops over
the intermountain west. The surface low will develop south of the
area, but may clip west Kentucky early Thursday. This is a very
dynamic situation.
Low-level moisture will be very limited to this system, given the
surface low track. Surface dewpoints are only expected to be in the
upper 40s and lower 50s. GFS Precipitable Water values are an inch
to an inch and a half. Instability is not overwhelming, even with
the close proximity of the upper low, but held onto a slight chance
of thunderstorms over most of the area Wednesday night and in the
southeast and east Thursday.
Storm total QPF from Tuesday night through Friday will range from 1"
to 1.75" over most of the area, but 2" to 2.5" is forecast over the
Evansville Tri State. This is a three day QPF, with most 6 hour
periods only in the third to half inch range. The heaviest rains
will fall Wednesday night and Thursday. Given the current saturated
conditions and river flooding ongoing or forecast later in the week,
it will not take much rain to potentially cause some flooding
problems or to exacerbate existing flooding problems. Considered a
Hydrologic Outlook, but figure that will be best left for the day
shift after getting a better grasp of the current flooding
situation and impact of additional rains on the rivers. Another
Flood Watch will likely be needed if the QPF does not trend
downward much in the next day or so.
The 12Z GFS and ECMWF bring an upper-level impulse southward with a
cold front Saturday afternoon and evening. The 00Z ECMWF is much
wetter than the GFS which keeps the precipitation northeast of our
area. Figure that some showers will eventually enter the forecast at
least for the Evansville Tri State, but for now the forecast
resembles the dry GFS solution.
The flow aloft becomes very blocky heading into next Monday with a
cut-off low off of Baja, a large trough over the northeast, and
a ridge centered over the Plains. We will likely stay in cyclonic
northwest flow in our region. There is some potential for warm
advection showers to reach western portions of the area at some
point Monday, but it will most likely be dry Sunday and Monday.
Temperatures will start out 10 or more degrees below normal with the
low pressure center overhead Thursday, and then gradually warm
closer to normal levels by Sunday and Monday.
&&
.AVIATION...
Issued at 1137 PM CDT Sun Apr 30 2017
Showers will push east of the region between 06-08z, with a period
of clearing to follow as a dry slot of mostly clear skies works in
behind the frontal passage. More clouds will move in late tonight
and continue through Monday, mainly VFR. Gusty winds will persist
from the southwest, with gusts Monday 25 to 30 kts.
&&
.HYDROLOGY...
Issued at 330 AM CDT Mon May 1 2017
Record flooding continues on some of the smaller rivers in
southeast Missouri today. The Current River in the Ozark foothills
has climbed well above record levels. The crest at Van Buren
exceeded the record by 8 feet, which was established in 1904.
The river has not yet crested at Doniphan, where the crest will be
at least 6 feet over the record. Record flooding is also forecast
or occurring on the St. Francis River, but by smaller margins than
the Current River. Major flooding is occurring on the Black River
in the Poplar Bluff area, and this has historically been a high-
impact area due to higher population density. Major flooding is
expected on the smaller rivers in southern Illinois and southwest
Indiana. The mainstem Mississippi River will eventually have major
flooding north of Cairo later this week.
Areal flood warnings continue for some areas, mainly in southern
Illinois and southeast Missouri, until widespread creek and
lowland flooding recedes.
Fortunately, little or no qpf is forecast over the next 48 hours.
Most of the smaller rivers in southeast Missouri will have
crested before the next system arrives. Additional rainfall later
in the week will likely slow the recession of the smaller rivers,
or possibly bring them back up. The details regarding rainfall
amounts later in the week are still very sketchy. The NWS River
Forecast Centers serving our region will continue to assess the
potential impact, especially where major flooding is in progress
in southern Illinois, southeast Missouri, and southwest Indiana.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Lake Wind Advisory from 7 AM this morning to 8 PM CDT this
evening for ILZ075>078-080>094.
MO...Lake Wind Advisory from 7 AM this morning to 8 PM CDT this
evening for MOZ076-086-087-100-107>112-114.
IN...Lake Wind Advisory from 7 AM this morning to 8 PM CDT this
evening for INZ081-082-085>088.
KY...Lake Wind Advisory from 7 AM this morning to 8 PM CDT this
evening for KYZ001>022.
&&
SHORT TERM...MY
LONG TERM...DRS
AVIATION...CN
HYDROLOGY...MYHazardous weather outlook, May 1, 3:18 AM CST, 1 hour 42 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
418 AM CDT Mon May 1 2017
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-020930-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
418 AM CDT Mon May 1 2017
This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.
.DAY ONE...Today and Tonight
Following the weekend heavy rainfall, flooding continues in parts
of our region, mainly southeast Missouri and southern Illinois.
Major to record flooding exists on smaller rivers in southeast
Missouri and southern Illinois. Please check the latest flood
statements and warnings for details.
Gusty southwest winds from 15 to 25 mph are expected today, with
gusts up to 35 mph this afternoon. A Lake Wind Advisory is in
effect for today.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
River flooding will continue through next weekend. Some of the
larger mainstem rivers such as the Mississippi River will rise
throughout the week. Some of the smaller rivers will begin to
recede Tuesday. Please check river flood statements.
A chance of thunderstorms is forecast for all or a portion of the
area Wednesday and Thursday. Lightning and locally heavy rainfall
will be the primary concerns. Rainfall well over an inch from
Wednesday through Thursday may aggravate existing flooding or lead
to new flooding, especially over southern Illinois and southwest
Indiana.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated at this time.
In the hours before
Special weather statement, Apr 30, 11:28 PM CST, 5 hours 32 minutes before
Special Weather Statement
National Weather Service Paducah KY
1228 AM CDT MON MAY 1 2017
INZ081-082-087-088-KYZ018-019-010615-
Warrick IN-Gibson IN-Spencer IN-Pike IN-Henderson KY-Daviess KY-
1228 AM CDT MON MAY 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR WARRICK...SPENCER...SOUTHEASTERN
GIBSON...PIKE...EASTERN HENDERSON AND DAVIESS COUNTIES UNTIL 115 AM
CDT/215 AM EDT/...
At 1227 AM CDT/127 AM EDT/, trained weather spotters reported strong
thunderstorms along a line extending from near Petersburg to Beech
Grove. Movement was east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Owensboro, Boonville, Newburgh, Chandler, Oakland City, Petersburg,
Rockport, Santa Claus, Dale, Lynnville, Winslow, Grandview,
Whitesville, Knottsville, St. Joseph, Masonville, Stanley,
Folsomville, Eureka and Chrisney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3801 8679 3791 8698 3790 8699 3790 8691
3784 8691 3784 8686 3779 8682 3771 8686
3767 8682 3763 8691 3764 8731 3768 8741
3853 8742 3851 8729 3855 8720 3854 8710
3851 8707 3821 8707 3820 8679 3800 8678
TIME...MOT...LOC 0527Z 271DEG 26KT 3848 8737 3761 8735
DRSLocal storm report, May 1, 1:46 AM CST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
246 AM CDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 AM HAIL MCCUTCHANVILLE 38.06N 87.52W
04/29/2017 E2.00 INCH VANDERBURGH IN PUBLIC
HAIL SIZE ESTIMATED FROM PHOTO
0324 AM HAIL EVANSVILLE 37.98N 87.54W
04/29/2017 M1.00 INCH VANDERBURGH IN FIRE DEPT/RESCUE
ON HIGHWAY 41 NORTH OF THE AIRPORT.
0335 AM HAIL MCCUTCHANVILLE 38.06N 87.52W
04/29/2017 M1.25 INCH VANDERBURGH IN BROADCAST MEDIA
0500 AM FLASH FLOOD 1 N ENFIELD 38.12N 88.34W
04/29/2017 WHITE IL TRAINED SPOTTER
A SECTION OF HIGHWAY 45 WILL BE CLOSED DUE TO HIGH WATER
OVER THE ROADWAY.
0504 AM FLASH FLOOD CARBONDALE 37.72N 89.22W
04/29/2017 JACKSON IL BROADCAST MEDIA
THE EAST BOUND LANE OF ROUTE 13 IS CLOSED AT WALL STREET
DUE TO HIGH WATER.
0510 AM FLASH FLOOD CARMI 38.09N 88.17W
04/29/2017 WHITE IL LAW ENFORCEMENT
STEWART STREET IN THE CITY OF CARMI WILL BE CLOSED DUE TO
HIGH WATER. SEVERAL OTHER STREETS WILL HAVE SIGNS PUT UP
AS WATER RUNS OVER THE ROAD.
0540 AM FLASH FLOOD CROSSVILLE 38.16N 88.06W
04/29/2017 WHITE IL TRAINED SPOTTER
A CREEK THAT IS OUT OF ITS BANKS IS FLOWING OVER THE
ROADWAY.
0541 AM FLASH FLOOD HERRIN 37.80N 89.03W
04/29/2017 WILLIAMSON IL TRAINED SPOTTER
NUMEROUS ROADS ON NW SIDE OF HERRIN COMPLETELY FLOODED
AND IMPASSABLE. WATER RESCUES HAVE BEEN EXECUTED IN TOWN.
0545 AM HEAVY RAIN TENNYSON 38.08N 87.12W
04/29/2017 E2.61 INCH WARRICK IN TRAINED SPOTTER
THIS STORM TOTAL STARTED FRIDAY EVENING. 2.10 INCHES OF
THAT HAS FALLEN SINCE MIDNIGHT.
0630 AM HEAVY RAIN 6 W EVANSVILLE 37.98N 87.65W
04/29/2017 M4.25 INCH VANDERBURGH IN TRAINED SPOTTER
0640 AM HEAVY RAIN 3 NNE STENDAL 38.33N 87.11W
04/29/2017 E4.50 INCH PIKE IN TRAINED SPOTTER
0645 AM FLASH FLOOD 6 W HOLLAND 38.25N 87.15W
04/29/2017 PIKE IN TRAINED SPOTTER
7.93 INCHES OF RAIN IN 11 HOURS. EVERY POND AND CREEK ON
HIS PROPERTY IS SO FILLED IT HAS BECOME ONE LARGE LAKE.
WATER IS POURING OFF HILLY FARM FILLED MAKING DRIVING ON
SOME COUNTY ROADS IMPOSSIBLE.
0700 AM HEAVY RAIN PLUMFIELD 37.89N 89.01W
04/29/2017 M4.10 INCH FRANKLIN IL CO-OP OBSERVER
0700 AM HEAVY RAIN MOUNT VERNON 37.94N 87.90W
04/29/2017 M5.20 INCH POSEY IN CO-OP OBSERVER
0700 AM HEAVY RAIN 2 NW PERRYVILLE 37.75N 89.90W
04/29/2017 M4.59 INCH PERRY MO CO-OP OBSERVER
0700 AM HEAVY RAIN 5 SW MOUNT VERNON 38.27N 88.98W
04/29/2017 M3.00 INCH JEFFERSON IL TRAINED SPOTTER
0700 AM HEAVY RAIN CARBONDALE 37.72N 89.22W
04/29/2017 M3.20 INCH JACKSON IL ASOS
0700 AM HEAVY RAIN EVANSVILLE 37.98N 87.54W
04/29/2017 M4.37 INCH VANDERBURGH IN ASOS
REPORT FROM EVANSVILLE INDIANA AIRPORT ASOS DURING LAST
24 HOURS.
0725 AM HEAVY RAIN POSEYVILLE 38.17N 87.78W
04/29/2017 M7.10 INCH POSEY IN TRAINED SPOTTER
RAINFALL AMOUNT FOR THE PAST 12 HOURS. STILL RAINING.
0725 AM FLASH FLOOD 13 SW MARION 37.60N 89.11W
04/29/2017 WILLIAMSON IL EMERGENCY MNGR
CLOSING ROAD TO THE DEVILS KITCHEN SPILLWAY. ALSO, IN THE
CITY OF MARION AND HERRIN, THERE ARE NUMEROUS ROADS WITH
WATER OVER THE ROADWAY.
0732 AM FLASH FLOOD EVANSVILLE 37.98N 87.54W
04/29/2017 VANDERBURGH IN TRAINED SPOTTER
SEVERAL LOCATIONS ON NORTH ST. JOSEPH ROAD FROM DARMSTADT
TO THE NORTHERN EVANSVILLE CITY LIMITS IS UNDER WATER,
WITH SEVERAL INTERSECTIONS UNDER WATER AS WELL. WATER IN
HOME AT THE INTERSECTION OF ST. JOSEPH ROAD AND MILL
ROAD.
0745 AM HEAVY RAIN FORT BRANCH 38.25N 87.57W
04/29/2017 M5.50 INCH GIBSON IN BROADCAST MEDIA
0756 AM FLASH FLOOD SAVAH 38.02N 87.98W
04/29/2017 POSEY IN TRAINED SPOTTER
NUMEROUS ROADS UNDERWATER. ESTIMATED RAINFALL
APPROXIMATELY 6 INCHES.
0800 AM FLASH FLOOD STENDAL 38.29N 87.13W
04/29/2017 PIKE IN TRAINED SPOTTER
STATE HIGHWAY 61 CLOSED BETWEEN STATE ROUTE 64 AND
SPURGEON. NUMEROUS COUNTY ROADS ARE IMPASSABLE.
0800 AM HEAVY RAIN STENDAL 38.29N 87.13W
04/29/2017 M8.32 INCH PIKE IN TRAINED SPOTTER
0814 AM FLASH FLOOD MARION 37.73N 88.94W
04/29/2017 WILLIAMSON IL TRAINED SPOTTER
INTERSECTION OF GOODALL AND JOHNSON STREET UNDER 1/2 FOOT
OF WATER. MAIN CREEK GOING THROUGH TOWN IS NEARING
BANKFUL.
0830 AM HEAVY RAIN TENNYSON 38.08N 87.12W
04/29/2017 M4.33 INCH WARRICK IN TRAINED SPOTTER
THIS IS AN UPDATED STORM TOTAL SINCE FRIDAY EVENING.
0840 AM HEAVY RAIN RIDGWAY 37.80N 88.26W
04/29/2017 M5.36 INCH GALLATIN IL TRAINED SPOTTER
TOTAL SINCE FRIDAY MORNING.
0900 AM HEAVY RAIN 5 E MOUNT VERNON 38.32N 88.82W
04/29/2017 M4.00 INCH JEFFERSON IL TRAINED SPOTTER
RAINFALL FROM 300 PM 4/28 TO 900 AM 4/29. 4+ INCHES.
0900 AM FLOOD 2 NE CARMI 38.11N 88.15W
04/29/2017 WHITE IL TRAINED SPOTTER
ROUTE 1 IS FLOODED BETWEEN CARMI AND CROSSVILLE IL.
0903 AM HEAVY RAIN 1 N GOREVILLE 37.57N 88.97W
04/29/2017 M5.00 INCH JOHNSON IL TRAINED SPOTTER
0903 AM FLOOD BENTON 38.01N 88.92W
04/29/2017 FRANKLIN IL TRAINED SPOTTER
FLOODING FROM GARDNER STREET NORTH TO BAILEY LANE. HOMES
ON FRISCO AND RUTH STREETS WITH WATER STARTING TO COME
INTO BOTTOM OF DOORS.
0915 AM HEAVY RAIN 1 E ELDORADO 37.81N 88.42W
04/29/2017 M5.25 INCH SALINE IL TRAINED SPOTTER
0915 AM HEAVY RAIN CAPE GIRARDEAU 37.31N 89.55W
04/29/2017 M2.74 INCH CAPE GIRARDEAU MO TRAINED SPOTTER
0920 AM FLOOD MCBRIDE 37.83N 89.84W
04/29/2017 PERRY MO EMERGENCY MNGR
HIGHWAY 51 CLOSED AT MCBRIDE HILL DUE TO A MUDSLIDE.
PORTIONS OF STATE HIGHWAYS A, C, E, AND M ALSO CLOSED
ACROSS THE SOUTHERN ANDS EASTERN PARTS OF PERRY COUNTY
0930 AM HEAVY RAIN MOUNT CARMEL 38.42N 87.77W
04/29/2017 M3.45 INCH WABASH IL TRAINED SPOTTER
0945 AM HEAVY RAIN 1 N GOREVILLE 37.57N 88.97W
04/29/2017 M5.00 INCH JOHNSON IL TRAINED SPOTTER
0948 AM HEAVY RAIN 6 W EVANSVILLE 37.98N 87.65W
04/29/2017 E5.87 INCH VANDERBURGH IN TRAINED SPOTTER
1001 AM FLOOD BOONVILLE 38.05N 87.27W
04/29/2017 WARRICK IN BROADCAST MEDIA
NEW HARMONY ROAD AND GREEN RIVER ROAD FLOODED.
1012 AM HEAVY RAIN OWENSVILLE 38.27N 87.69W
04/29/2017 M7.95 INCH GIBSON IN TRAINED SPOTTER
1019 AM FLOOD MAKANDA 37.62N 89.24W
04/29/2017 JACKSON IL BROADCAST MEDIA
THE CITY PARK IS UNDERWATER. CN RAILWAY HAS WATER OVER
INTERSECTING ROADWAY.
1025 AM HEAVY RAIN CARMI 38.09N 88.17W
04/29/2017 M5.35 INCH WHITE IL TRAINED SPOTTER
1040 AM HEAVY RAIN 5 E MOUNT VERNON 38.32N 88.82W
04/29/2017 M2.24 INCH JEFFERSON IL PUBLIC
1045 AM HEAVY RAIN 5 SW MOUNT VERNON 38.27N 88.98W
04/29/2017 M3.00 INCH JEFFERSON IL TRAINED SPOTTER
OVERNIGHT RAINFALL TOTAL.
1054 AM HEAVY RAIN CARTERVILLE 37.76N 89.08W
04/29/2017 M7.34 INCH WILLIAMSON IL BROADCAST MEDIA
7.34 INCHES SINCE BEGAN FRIDAY AFTERNOON. 5.82 INCHES
SINCE MIDNIGHT.
1055 AM FLOOD JOHNSTON CITY 37.82N 88.93W
04/29/2017 WILLIAMSON IL TRAINED SPOTTER
WATER WAS REPORTED 4 FEET DEEP AT BROADWAY AND NEWTON ST.
IN JOHNSTON CITY.WATER RESCUES WERE TAKING PLACE.
1140 AM FLOOD CARBONDALE 37.72N 89.22W
04/29/2017 JACKSON IL TRAINED SPOTTER
FLOODED ROADS - EAST WALNUT AND ZEIGLER ROAD, WALL AND
GRAND STREETS.
1145 AM HEAVY RAIN 1 W NEWBURGH 37.95N 87.42W
04/29/2017 M1.61 INCH WARRICK IN TRAINED SPOTTER
LAST 6 HOURS ONLY.
1200 PM HEAVY RAIN 1 S MULKEYTOWN 37.96N 89.11W
04/29/2017 M2.38 INCH FRANKLIN IL TRAINED SPOTTER
SINCE MIDNIGHT.
1241 PM HEAVY RAIN HENDERSON 37.84N 87.58W
04/29/2017 M3.00 INCH HENDERSON KY TRAINED SPOTTER
0258 PM HEAVY RAIN 6 SW CAMPBELL HILL 37.87N 89.63W
04/29/2017 M4.20 INCH JACKSON IL TRAINED SPOTTER
FRIDAY NIGHT/EARLY SATURDAY STORM TOTAL.
0634 PM HAIL 1 N MOUNT VERNON 38.33N 88.91W
04/29/2017 M0.75 INCH JEFFERSON IL TRAINED SPOTTER
0647 PM FLASH FLOOD 9 SW VAN BUREN 36.92N 91.13W
04/29/2017 CARTER MO EMERGENCY MNGR
FLOODING OF CREEKS REPORTED THROUGHOUT CARTER COUNTY.
EMERGENCY MANAGEMENT IS EVACUATING RESIDENTS IN PART OF
FREMONT.
0708 PM HAIL DE SOTO 37.82N 89.23W
04/29/2017 M0.75 INCH JACKSON IL TRAINED SPOTTER
DIME SIZED HAIL
1200 AM FLASH FLOOD 2 ENE LEORA 37.03N 89.95W
04/30/2017 STODDARD MO DEPT OF HIGHWAYS
COUNTY ROAD K CLOSED DUE TO WATER OVER ROADWAY BETWEEN
COUNTY ROADS M AND BB.
1245 AM HEAVY RAIN 7 NW POPLAR BLUFF 36.84N 90.50W
04/30/2017 M3.33 INCH BUTLER MO TRAINED SPOTTER
RAINFALL TOTAL IN PAST 5 HOURS. 0.57 INCHES IN LAST 50
MINUTES.
0150 AM FLASH FLOOD 5 ENE GRANDIN 36.86N 90.74W
04/30/2017 CARTER MO DEPT OF HIGHWAYS
HWY K IN SOUTHEAST PART OF COUNTY CLOSED NORTH OF HWY B
DUE TO WATER OVER THE ROADWAY.
0200 AM HEAVY RAIN 7 NW POPLAR BLUFF 36.84N 90.50W
04/30/2017 M4.72 INCH BUTLER MO TRAINED SPOTTER
RAINFALL TOTAL IN LAST 6 HOURS. 1.95 INCHES SINCE
MIDNIGHT.
0215 AM FLASH FLOOD 2 S MILL SPRING 37.04N 90.68W
04/30/2017 WAYNE MO LAW ENFORCEMENT
NUMEROUS ROADS IN THE COUNTY CLOSED DUE TO HIGH WATER
INCLUDING HIGHWAY 49 SOUTH OF MILL SPRING. OTHER ROADS
INCLUDE SECTIONS OF HIGHWAYS 143, 34, FF, KK, A, AND C.
0215 AM FLASH FLOOD 2 W HARVIELL 36.66N 90.51W
04/30/2017 BUTLER MO LAW ENFORCEMENT
NUMEROUS COUNTY ROADS IN SOUTHERN PART OF COUNTY ARE
IMPASSABLE DUE TO HIGH WATER INCLUDING A PORTION OF HWY
160.
0225 AM FLASH FLOOD FAIRDEALING 36.66N 90.62W
04/30/2017 RIPLEY MO LAW ENFORCEMENT
HWY 160 EAST AT BUTLER COUNTY LINE AND ALSO IN
FAIRDEALING HAS WATER OVER THE ROADWAY. COUNTY RD JJ HAS
WATER OVER ROAD.
0253 AM TSTM WND DMG MATTHEWS 36.76N 89.58W
04/30/2017 NEW MADRID MO EMERGENCY MNGR
HOUSE DAMAGED JUST NORTH OF MATTHEWS AT THE INTERSECTION
OF US 61 AND 80. NUMEROUS TREES DOWN AND UPROOTED. BARN
DAMAGED. 3 OUTBUILDINGS DESTROYED. TIME ESTIMATED FROM
RADAR.
0312 AM TSTM WND DMG MINER 36.89N 89.53W
04/30/2017 SCOTT MO LAW ENFORCEMENT
TWO BUILDINGS DAMAGED IN TOWN. ONE WAS A METAL MODOT
BUILDING AND ANOTHER WAS A BUSINESS WHICH WAS DAMAGED
INCLUDING WINDOWS BEING BLOWN OUT. TIME OF OCCURRENCE WAS
DETERMINED FROM SECURITY CAMERAS.
0320 AM TSTM WND DMG DIEHLSTADT 36.96N 89.43W
04/30/2017 SCOTT MO TRAINED SPOTTER
ONE SOLID OAK TREE TWO FEET IN DIAMETER WAS UPROOTED.
PRIVACY FENCE DAMAGED. SOME SIDING RIPPED OFF A HOUSE.
TIME ESTIMATED FROM RADAR.
0540 AM HEAVY RAIN 7 NW POPLAR BLUFF 36.84N 90.50W
04/30/2017 E5.42 INCH BUTLER MO TRAINED SPOTTER
RAINFALL TOTAL IS FROM 8 PM SATURDAY THROUGH 540 AM
SUNDAY
0605 AM FLOOD 4 N ELDORADO 37.87N 88.44W
04/30/2017 SALINE IL LAW ENFORCEMENT
HIGHWAY 142 IS CLOSED DUE TO HIGH WATER FROM STAR CHURCH
NORTH TO THE HAMILTON COUNTY LINE.
0605 AM FLOOD BROUGHTON 37.93N 88.46W
04/30/2017 HAMILTON IL LAW ENFORCEMENT
THE COMMUNITY REMAINS ISOLATED BY HIGH WATER. HIGHWAY 142
IS CLOSED FROM SOUTH OF DALE TO THE SALINE COUNTY LINE.
0623 AM FLOOD WEST FRANKFORT 37.90N 88.93W
04/30/2017 FRANKLIN IL LAW ENFORCEMENT
FLOODING CONTINUES THROUGHOUT THE COMMUNITY AND ALONG
HIGHWAY 37 NORTH AND SOUTH OF TOWN.
0628 AM FLOOD JOHNSTON CITY 37.82N 88.93W
04/30/2017 WILLIAMSON IL LAW ENFORCEMENT
HIGHWAY 37 IS CLOSED SOUTH OF TOWN. IN ADDITION A COUPLE
OF COUNTY ROADS ARE STILL CLOSED DUE TO HIGH WATER.
0635 AM FLOOD DU QUOIN 38.00N 89.24W
04/30/2017 PERRY IL LAW ENFORCEMENT
EAST PARK STREET ROAD IS CLOSED FROM EAST OF DU QUOIN TO
THE FRANKLIN COUNTY LINE. IN ADDITION A PORTION OF KIMMEL
ROAD IS CLOSED JUST EAST OF HIGHWAY 51 APPROXIMATELY 3
MILES NORTH OF DU QUOIN.
0700 AM HEAVY RAIN SIKESTON 36.88N 89.58W
04/30/2017 M2.40 INCH SCOTT MO CO-OP OBSERVER
SINCE 7 AM SATURDAY MORNING
0700 AM HEAVY RAIN JACKSON 37.38N 89.65W
04/30/2017 M3.92 INCH CAPE GIRARDEAU MO CO-OP OBSERVER
SINCE 7 AM SATURDAY MORNING.
0730 AM FLASH FLOOD 7 W POPLAR BLUFF 36.76N 90.53W
04/30/2017 BUTLER MO LAW ENFORCEMENT
KANE CREEK HAS FLOODED AND RESULTED IN SWIFTLY FLOWING
WATER OVER A PORTION OF M HIGHWAY NEAR STRINGTOWN.
0900 AM HEAVY RAIN 5 SW MOUNT VERNON 38.27N 88.98W
04/30/2017 M4.30 INCH JEFFERSON IL TRAINED SPOTTER
MEASURED 4.3 INCHES OF RAIN OVERNIGHT.
0900 AM FLOOD 5 SW MOUNT VERNON 38.27N 88.98W
04/30/2017 JEFFERSON IL TRAINED SPOTTER
MOST CREEKS ARE FULL...SOME CREEKS OVERFLOWING. LOW AREAS
ARE COMPLETELY FLOODED. TOWNSHIP ROADS IN LOW LYING AREAS
ARE IMPASSABLE.
1038 AM HEAVY RAIN 3 SE CLINTON 36.64N 88.96W
04/30/2017 M3.75 INCH HICKMAN KY TRAINED SPOTTER
OVERNIGHT TOTAL
1106 AM HEAVY RAIN 3 S HERRIN 37.76N 89.03W
04/30/2017 M3.76 INCH WILLIAMSON IL COCORAHS
24 HOUR TOTAL ENDING AT 700 AM
1106 AM HEAVY RAIN 2 ESE BUSH 37.83N 89.10W
04/30/2017 M3.10 INCH WILLIAMSON IL COCORAHS
24 HOUR TOTAL ENDING AT 700 AM
1106 AM HEAVY RAIN NNE JONESBORO 37.45N 89.27W
04/30/2017 M3.14 INCH UNION IL COCORAHS
24 HOUR TOTAL ENDING AT 700 AM
1106 AM HEAVY RAIN 3 SE COULTERVILLE 38.15N 89.57W
04/30/2017 M3.00 INCH PERRY IL COCORAHS
24 HOUR TOTAL ENDING AT 700 AM
1106 AM HEAVY RAIN MOUNT VERNON 38.32N 88.91W
04/30/2017 M2.42 INCH JEFFERSON IL COCORAHS
24 HOUR TOTAL ENDING AT 700 AM
1106 AM HEAVY RAIN E SCOTT CITY 37.22N 89.53W
04/30/2017 M3.40 INCH SCOTT MO COCORAHS
24 HOUR TOTAL ENDING AT 700 AM
1106 AM HEAVY RAIN 2 W DEXTER 36.74N 88.33W
04/30/2017 M2.73 INCH CALLOWAY KY COCORAHS
1106 AM HEAVY RAIN ESE DE SOTO 37.82N 89.23W
04/30/2017 M3.32 INCH JACKSON IL COCORAHS
24 HOUR TOTAL ENDING AT 700 AM
1106 AM HEAVY RAIN 7 NW POPLAR BLUFF 36.84N 90.50W
04/30/2017 M5.45 INCH BUTLER MO COCORAHS
24 HOUR TOTAL ENDING AT 700 AM
1120 AM HEAVY RAIN DIEHLSTADT 36.96N 89.43W
04/30/2017 M3.15 INCH SCOTT MO TRAINED SPOTTER
OVERNIGHT TOTAL
1140 AM HEAVY RAIN 3 SW CARBONDALE 37.69N 89.26W
04/30/2017 M7.00 INCH JACKSON IL TRAINED SPOTTER
RAIN TOTAL SINCE FRIDAY. ALSO...3.1 INCHES SINCE NOON
SATURDAY.
1140 AM FLOOD CROSSVILLE 38.16N 88.06W
04/30/2017 WHITE IL TRAINED SPOTTER
CREEK IN CROSSVILLE QUICKLY BEGINNING TO OVERTOP ITS
BANKS.
1150 AM FLASH FLOOD 5 SE CLINTON 36.61N 88.93W
04/30/2017 HICKMAN KY EMERGENCY MNGR
WATER COMPLETELY OVER U.S. HIGHWAY 51 BETWEEN HIGHWAY
1529 AND SAWMILL ROAD...AND RISING.
1233 PM HEAVY RAIN FRUITLAND 37.45N 89.64W
04/30/2017 M4.75 INCH CAPE GIRARDEAU MO AMATEUR RADIO
OVERNIGHT TOTAL UP TO 1015 AM
1246 PM FLOOD 2 E LA CENTER 37.07N 88.94W
04/30/2017 BALLARD KY TRAINED SPOTTER
4 INCHES OF RAIN ESTIMATED. PONDS, CREEKS OVERFLOWING.
SOME ROADS UNDERWATER.
0206 PM HEAVY RAIN CAPE GIRARDEAU 37.31N 89.55W
04/30/2017 M3.50 INCH CAPE GIRARDEAU MO TRAINED SPOTTER
24 HOUR STORM TOTAL 3.5+ INCHES
0316 PM HEAVY RAIN MURRAY 36.61N 88.32W
04/30/2017 M1.50 INCH CALLOWAY KY TRAINED SPOTTER
1.50 INCHES OF RAIN HAS FALLEN IN THE PAST 24 HOURS IN
DOWNTOWN MURRAY.
0345 PM FLASH FLOOD DONIPHAN 36.62N 90.82W
04/30/2017 RIPLEY MO LAW ENFORCEMENT
RECEIVED CONFIRMATION FROM LOCAL SHERIFFS OFFICE THAT THE
BRIDGE OVER THE CURRENT RIVER ON THE WEST SIDE OF
DONIPHAN WHICH IS HWY 160/142 HAS BEEN SHUT DOWN.
0411 PM HEAVY RAIN 3 S DIX 38.40N 88.94W
04/30/2017 M4.80 INCH JEFFERSON IL PUBLIC
RAINFALL COLLECTED FROM FRIDAY AFTERNOON UNTIL PRESENT.
0415 PM FLOOD 2 NNE EVANSVILLE 38.01N 87.53W
04/30/2017 VANDERBURGH IN TRAINED SPOTTER
PIGEON CREEK UNDER DIAMOND AVENUE IS OUT OF ITS
BANKS...NOT OVER ROADWAY AT THIS TIME.
0520 PM HEAVY RAIN EVANSVILLE 37.98N 87.54W
04/30/2017 M3.10 INCH VANDERBURGH IN TRAINED SPOTTER
RAINFALL SINCE MIDNIGHT SATURDAY ON EAST SIDE OF
EVANSVILLE NEAR PLAZA PARK MIDDLE SCHOOL.
0700 PM HEAVY RAIN FORT BRANCH 38.25N 87.57W
04/30/2017 M8.10 INCH GIBSON IN TRAINED SPOTTER
TWO DAY RAINFALL TOTAL.
0830 PM HEAVY RAIN RIDGWAY 37.80N 88.26W
04/30/2017 M7.82 INCH GALLATIN IL COCORAHS
TOTAL SINCE FRIDAY MORNING.
1028 PM HEAVY RAIN CARTERVILLE 37.76N 89.08W
04/30/2017 M11.27 INCH WILLIAMSON IL BROADCAST MEDIA
3 DAY TOTAL MEASURED AT WSIL-TV STUDIO.
&&
SMITTY